# SDR CALA9900028

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056671
- Condition: Corroded
- Location: Bs 1136 - 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BOARD SUPPORT FLANGE LEFT CENTER SEAT TRACK, SEVERAL AREAS STA 1136 TO 1231.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-30-0 FROM STA 1032 TO 1245.
